Correction to the paper: A new look at pointfree metrization theorems

Bernhard Banaschewski; Aleš Pultr

Commentationes Mathematicae Universitatis Carolinae (1998)

  • Volume: 39, Issue: 2, page 429-429
  • ISSN: 0010-2628

How to cite

top

Banaschewski, Bernhard, and Pultr, Aleš. "Correction to the paper: A new look at pointfree metrization theorems." Commentationes Mathematicae Universitatis Carolinae 39.2 (1998): 429-429. <http://eudml.org/doc/22351>.

@article{Banaschewski1998,
author = {Banaschewski, Bernhard, Pultr, Aleš},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {frame; (metric) diameter; metrization},
language = {eng},
number = {2},
pages = {429-429},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Correction to the paper: A new look at pointfree metrization theorems},
url = {http://eudml.org/doc/22351},
volume = {39},
year = {1998},
}

TY - JOUR
AU - Banaschewski, Bernhard
AU - Pultr, Aleš
TI - Correction to the paper: A new look at pointfree metrization theorems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1998
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 39
IS - 2
SP - 429
EP - 429
LA - eng
KW - frame; (metric) diameter; metrization
UR - http://eudml.org/doc/22351
ER -

NotesEmbed ?

top

You must be logged in to post comments.